MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC CANNULATED STARDRIVE SCREWDRIVER SHAFT T8

WRIGHTS LANE SYNTHES USA PRODUCTS LLC CANNULATED STARDRIVE SCREWDRIVER SHAFT T8
Model Number 314.466
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reporter is a synthes employee.The device was received, the investigation could not be completed, and no conclusion could be drawn, as product is entering the complaint system.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that during a routine incoming inspection of a loaner set at fsl ups malden, ma site on an unknown date, the cannulated stardrive screwdriver shaft was observed broken.There were no patient and surgical involvement.This report is for one (1) cannulated stardrive screwdriver shaft t8.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h4, h6: part 314.466, lot h313104: release to warehouse date: june 06, 2017.Manufactured by synthes monument.No non-conformance reports (ncr's) were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.H3, h6: a product investigation was completed: upon visual inspection, no signs of broken was observed with the returned device.There were nicks on the device but have no impact on the device functionality.No other issues were identified with the returned device.A dimensional inspection was performed on the returned device.The length of the device was measured to be within the specification.Based on the date of manufacture, the current and manufactured revision of drawings were reviewed.The complaint condition is confirmed.There is no indication that a design or manufacturing issue has caused the complaint condition and hence the root cause cannot be determined.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
CANNULATED STARDRIVE SCREWDRIVER SHAFT T8
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10631068
Report Number2939274-2020-04495
Device Sequence Number11564527
Product Code HXX
UDI-Device Identifier10886982188915
UDI-Public10886982188915
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number314.466
Device Catalogue Number314.466
Device Lot NumberH313104
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/21/2020
Initial Date Received by Manufacturer 09/14/2020
Supplement Date Received by Manufacturer10/14/2020
Initial Report FDA Received Date10/05/2020
Supplement Report FDA Received Date11/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1